# SDR 9622839150

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD OVERHEAD BATTERY PACK AND POWER SUPPLY, OPERATIONAL CHECK OK.
